Quantcast
answersLogoWhite
notificationBell

Top Answer
User Avatar
Wiki User
Answered 2007-11-02 01:52:34

your body was used to that Birth Control. It is just trying to re-adjust itself.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Still Have Questions?

Related Questions

Is spotting on birth control normal?

Seeing spotting while taking birth control is totally normal.It's just your body getting use to the hormones you are now taking.My doctor told me you should see spotting or light bleeding for the first 3 months of taking birth control.


If spotting occurs for two weeks should I stop taking the birth control or will the spotting stop?

When you start birth control it is not unlikely to have spotting or breakthrough bleeding. This is a side effect that can last up to 3 months or longer. You should not stop taking your birth control because you will actually mess up your cycle and when you will have your period. You will also experience more spotting or breakthrough bleeding if you stop now. The spotting will go away,however, you should visit your physician to consider changing the dosage of birth control. Spotting and breakthrough bleeding usually stops when switched to a higher dosage of birth control.


If you have already started spotting should you continue finishing your pack of birth control?

Yes you should continue your pack of pills even though you are spotting. You should never discontinue taking your birth control unless advised by your physician. If you stop taking your birth control you will lower the effectiveness of the birth control drastically and you will increase your chances of becoming pregnant. Spotting is a side effect caused by birth control. Spotting typically occurs when you are either starting birth control for the first time( spotting may last up to 3 months), spotting can occur if you do not take your birth control everyday at the same time, and it can occur if you use a certain medication, such as antibiotics.


What does it mean when you don't have your period for two months and then start spotting?

There could be a number of issues. If you are taking birth control it is possible this has stopped your period but may cause slight spotting at times. If you are not taking a birth control that may stop your period you should see a doctor right away.



Can stopping the birth control patch cause spotting?

Yes, stopping the birth control patch can cause spotting. Your period should return to its previous pattern within one or two cycles. If you have not been using effective birth control and are experiencing spotting, take a pregnancy test.


Could you be pregnant if your tubes were tied 4 yrs ago and am late 4 months and spotting light pink?

Spotting light pink is a charachteristic of being pregnant...you should really go to a clinic and find out, especially if you miss your period four months..or have cramps, tenderness, and light spotting.



What do you do if you continued to use your birth control pill to stop your period and you are now spotting?

The spotting sounds like break through bleeding. You should never stop your period from arriving by taking birth control without consulting your gyn or doctor beforehand. See your DR about your spotting.



Can the birth control pill Yaz cause odd periods?

It takes the body about three months to regulate itself to the hormones of birth control pills. So if you are within the first three months, you are most likely going to experience wonky bleeding and spotting. However, after the three months are over, your withdrawal bleeds (because you do not have periods while on hormonal birth control- you have chemically induced withdrawal bleeds) should even out to the 4 day placebo pills in Yaz.


Is it normal to feel confuse irritable and depress after 3 months of quitting lexapro?

These feelings, when they persist or are severe, are never "normal" and should be discussed with a healthcare provider.


Should I always use a spotting agent in my dishwasher?

You should only use a spotting agent with glass.


Why have i had non stop bleeding 3 months?

You should be seeing a gynaecologist before you become anemic!! I agree....Any abnormal bleeding you should be concerned about, hard to say what may cause it. If you are on birth control, the 1st 3 months its normal to have SPOTTING...or if you are pregnant, 1st trimester bleeding occurs sometimes but is def. unhealthy so either way it get that checked out...A.S.A.P


Spotting for 3 months now what could it be?

There are many causes of abnormal bleeding, but because some of them are serious, you should see a doctor regardless of the amount.


How can you get unemployment after quitting your job?

File for unemployment at your local employment security office. If the reasons for quitting are reasonable you should qualify.


What happens if you use the birth control patch?

If you use the birth control patch, you lower your risk of pregnancy. in the first three months of use, you may have unscheduled bleeding or spotting, breast tenderness, headaches, and changes in acne for better or worse. After the three month breaking in period, you should see these side effects disappear.


How long can you bleed after stopping birth control?

You may experience break through bleeding, early period or no period for 3 months. Its different in every one. But hen you do have a period it should be 5 days if that's normal for you. Once you stop your birth control pill you may not have a period for 3 months or more while the hormones are gradually decreasing in your body or you may experience odd episodes of spotting or start a normal period in a months time. Its different in everyone.


You had a normal period last month this month you had spotting Should you take a pregnancy test?

If you are on birth control then that is normal because it is a side effect. Bleeding between periods can be pregnancy BUT its depends on the person. There are many other reasons why you can be spotting.


How long should you use a condom after quitting antibiotics?

To be safe, seven days. Most antibiotics don't interfere with hormonal birth control, check with your doctor or pharmacist.


Spotting while taking the pill?

Very normal. Many woman have spotting when first starting the pill. It should stop after a month or so. You may stop having your period all together while on the pill. If the spotting doesn't stop I suggest talking to a doctor or switching to another birth control.


When does spotting start if you are pregnant?

you should not have any spotting if you are pregnant, although some women do and are ok you should see a doctor if you bleed at all you should not have any spotting if you are pregnant, although some women do and are ok you should see a doctor if you bleed at all


Can the birth control patch change your period?

Yes, the birth control patch is likely to make your period lighter and shorter. It may also change the timing of your period. In the first three months of use, you may have irregular bleeding or spotting; after that, your bleeding pattern should settle into something regular that occurs every four weeks or so.


If you've been spotting a lot ever since you got your 1 depo shot about 4 months ago and haven't received depo since will the spotting ever go away and generally how long will it take?

You should talk to your doc about this.. Usually if you continue to spot while on the depo, they can give you a prescription for a hormone to stop the spotting.


Can you get pregnant while spotting because of messing up birth control?

Yes you can. That is how most people get pregnant when they are on birth control. You should always use a second birth control method, like condoms, at all times any way


Still have questions?

Trending Questions
How to Make Money Online? Asked By Wiki User
Best foods for weight loss? Asked By Wiki User
Does Neil Robertson wear a wig? Asked By Wiki User
Unanswered Questions
How old is zak beggans? Asked By Wiki User
Does arsenio hall have ms? Asked By Wiki User